# SDR CALA2023050301317

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737-900ER
- Aircraft serial: 43534
- Aircraft time: 30,607 hours, 10,956 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 141A54100148
- Condition: Broken
- Location: Sta328-360/Bl11
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE INTERCOSTAL BROKEN BTW STA 328 TO STA 360 BL11 (REF: AAR NR 99967560 REMOVED INTERCOSTAL BROKEN BTW STA 328 TO 360 BL11, LOCATED & DRILLED NEW INTERCOSTAL P/N 141A5410U148, INSTALLED NEW INTERCOS TAL IAW B737-900,SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, DRAWING 141A5400.
